http://dx.doi.org/10.1080/10407790.2015.1036629">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Regularization for 2-D fractional sideways heat equations

Language

English

Abstract

Copyright © Taylor & Francis Group, LLC.In this article, an inverse problem of Caputo-time-fractional sideways heat equations is considered. The aim is to find the inaccessible boundary data of some heterogeneous materials through interior measurements. Instead of the standard Tikhonov approach, we propose a series of fast filters for reconstructing the missing boundary data. Theoretical error bounds are provided for both boundary and (near-boundary) interior reconstructions. Several numerical examples are included to verify the proven convergence results. © 2015

Publication Date

2015

Source Publication Title

Numerical Heat Transfer, Part B Fundamentals

Volume

68

Issue

5

Start Page

418

End Page

433

Publisher

Taylor & Francis

ISSN (print)

10407790

ISSN (electronic)

15210626

This document is currently not available here.

Share

COinS